MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; POSTERIOR FEMORAL AUGMENT LATERAL-RIGHT/MEDIAL-LEFT, SZ. 3-4 TILASTAN, CEMENTED

WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; POSTERIOR FEMORAL AUGMENT LATERAL-RIGHT/MEDIAL-LEFT, SZ. 3-4 TILASTAN, CEMENTED
Model Number 880-313/22
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
During the assembly phase, was not possible to fix the screw of posterior femoral augment with the femoral component.After some try to fix, the component was implanted with the cement.[customer].
 
Additional Manufacturer Narrative
The review of the history record showed no deviations.This is the final supplemental report.The complaint is closed.
 
Event or Problem Description

Brand Name
LINKSYMPHOKNEE
Common Device Name
POSTERIOR FEMORAL AUGMENT LATERAL-RIGHT/MEDIAL-LEFT, SZ. 3-4 TILASTAN, CEMENTED
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key21695506
Report Number3004371426-2025-00015
Device Sequence Number9308097
Product Code HRY
UDI-Device Identifier04026575257690
UDI-Public04026575257690
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number880-313/22
Device Catalogue Number880-313/22
Device Lot Number2346045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date07/02/2025
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown